# SDR SWIA201024824

- Difficulty date: September 2, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 19,064 hours, 14,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST CABIN EMERGENCY CEILING FLOOR LIGHT BURNED OUT.  (FLT 4563)  RELAMPED EMERGENCY LIGHT.
